Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Negatively Ricci curved manifolds


Author: Joachim Lohkamp
Journal: Bull. Amer. Math. Soc. 27 (1992), 288-291
MSC (2000): Primary 53C21; Secondary 57R99
MathSciNet review: 1161276
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we announce the following result: "Every manifold of dimension $ \geq \,3$ admits a complete negatively Ricci curved metric." Furthermore we describe some sharper results and sketch proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 53C21, 57R99

Retrieve articles in all journals with MSC (2000): 53C21, 57R99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00325-7
PII: S 0273-0979(1992)00325-7
Article copyright: © Copyright 1992 American Mathematical Society